q Therapeutic Incompatibility may be a result of prescribing certain drugs to a patient with the intention to produce a specific degree of pharmacological action. Still, the nature or intensity of the action produced is different from that intended by the prescriber.
q This occurs due to the following reasons:-
q Error in dosage
q Wrong drug or dosage form
q Contra-indicated drugs
q Synergistic and antagonistic drugs
q Drug interactions
q Prescribing drugs with wrong direction.
Error in dosage
q Many therapeutic incompatibilities result from errors in writing or interpreting the prescription order.
q The most serious type of dosage error in the dispensing is an overdose of the medication.
q It becomes the duty of the pharmacist to check the prescription before dispensing.
q Pharmacist is often in the position to detect such errors and help to avoid such problems.
For Detailed PDF Notes Click here